| Catalog Number |
3501501BC |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Codes |
Capsular Contracture (1761); Granuloma (1876)
| Date of Event |
03/01/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that a 63-year-old caucasian female patient underwent a primary breast augmentation with a 150cc mentor memorygel breast implant and experienced breast implant rupture on the left side complicated by silicone granuloma formations in the left breast.It was also reported that the patient developed capsular contracture (baker grade3) post-operatively.The patient reported hardness with pain.As a result, the patient underwent explantation on (b)(6) 2025.
Additional Manufacturer Narrative
The complaint device has been discarded.As a result, no product failure analysis can be conducted, and device malfunction cannot be confirmed.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: capsular contracture, granuloma, and rupture.Mentor is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which mentor has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, mentor, or its employees that the report constitutes an admission that the device, mentor, or its employees caused or contributed to the potential event described in this report.If certain information is unknown, not available or does not apply, the section/field of the form is left blank.Manufacturer¿s reference number: (b)(4).
Additional Manufacturer Narrative
On june 30, 2025, mentor received additional information reporting that the patient's capsular contracture's baker grade was baker grade 4.Manufacturer¿s reference number: (b)(4).
Additional Manufacturer Narrative
On december 27, 2025, mentor received additional information regarding the patient's event.The patient reported feeling "increasing hardness, persistent pain, and burning" on the breast despite massaging with singular.Manufacturer¿s reference number: (b)(4).
Additional Manufacturer Narrative
On january 14, 2026, mentor received additional information regarding the patient's experience.It was reported that due to the capsular contracture, the patient's breast was higher than the contralateral side.Manufacturer¿s reference number: (b)(4).